Ribet, Kenneth A.
Dividing rational points on abelian varieties of CM-type
Compositio Mathematica, Tome 33 (1976) no. 1 , p. 69-74
Zbl 0331.14020 | MR 424823 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1976__33_1_69_0

Bibliographie

[1] M. Bašmakov: Un théorème de finitude sur la cohomologie des courbes elliptiques. C.R. Acad. Sci. Paris Sér. A -B 270, A999-A1000 (1970). MR 269653 | Zbl 0194.52303

[2] M Bašmakov: The cohomology of abelian varieties over a number field. Russian Math. Surveys 27 (6) (1972) 25-70. MR 399110 | Zbl 0271.14010

[3] J. Coates: An application of the division theory of elliptic functions to diophantine approximation. Inventiones math. 11 (1970) 167-182. MR 286754 | Zbl 0216.04403

[4] J. Coates and S. Lang: Diophantine approximation on abelian varieties with complex multiplication. (To appear). MR 414498 | Zbl 0342.10018

[5] J-P. Serre: Abelian l-adic representations and elliptic curves. New York: Benjamin 1968. MR 263823 | Zbl 0186.25701

[6] J-P. Serre and J. Tate: Good reduction of abelian varieties. Ann of Math. 88 (1968) 492-517. MR 236190 | Zbl 0172.46101

[7] G. Shimura: On canonical models of arithmetic quotients of bounded symmetric domains. Ann. of Math. 91 (1970) 144-222. MR 257031 | Zbl 0237.14009

[8] G. Shimura and Y. Taniyama: Complex multiplication of abelian varieties and its applications to number theory. Publ. Math. Soc. Japan 6 (1961). MR 125113 | Zbl 0112.03502

[9] J. Tate: Endomorphisms of abelian varieties over finite fields. Inventiones Math. 2 (1966) 134-144. MR 206004 | Zbl 0147.20303